zbMATH — the first resource for mathematics

Found 22 Documents (Results 1–3)

Coates, John (ed.) et al., The Bloch-Kato conjecture for the Riemann zeta function. Proceedings of the workshop ’The Bloch-Kato conjecture for the Riemann zeta function at the odd positive integers’, Pune, India, July 1012. Cambridge: Cambridge University Press (ISBN 978-1-107-49296-7/pbk). 97-120 (2015).
MSC:  14F42 19E15
BibTeX Cite
Popescu, Cristian (ed.) et al., Arithmetic of \(L\)-functions. Lecture notes from the IAS/Park City Mathematics Institute (PCMI) graduate summer school, Park City, UT, USA, 2009. Providence, RI: American Mathematical Society (AMS); Princeton, NJ: Institute for Advanced Study. (ISBN 978-0-8218-5320-7/hbk). IAS/Park City Mathematics Series 18, 103-124 (2011).
MSC:  11R42 11R23 19F27
BibTeX Cite
Full Text: Link

Filter Results by …

Document Type
Reviewing State
Year of Publication